Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

red, swollen chin, yellow seeping fluid, applied antibiotic, kept dye longer

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I used Just for Men on my beard and now have a red, swollen, seeping chin. The fluid seeping is yellow and constant. I have applied double antibiotic ointment. The rash is only where the XXXXXXX was used and looks like a burn, not on other parts of the body as described by others. I used the XXXXXXX on Saturday evening and left it on longer than the directions stated. Any advice?
Posted Wed, 11 Apr 2012 in Skin Rash
Answered by Dr. Pragnesh Vachharajani 22 minutes later

Thanks for posting your query.

What you are having is allergic skin reaction.
At times when ever your skin gets irritated due to some chemical like the XXXXXXX in your case, the skin gets damaged,and this leads to local reaction.

The upper layer of skin gets damaged and due to this there is a trigger for allergic response and you have problem like redness,swelling etc.

Ideally you need to see a dermatologist.Antibiotics in this case will not help as this not an infection.You need and anti allergic tablet to limit the allergy reaction and decrease redness and itching.

You also need a mild steriod application to subside the local reaction.

After the reaction subsides you can apply any good mostruriser that will help the skin to recover normal texture.

Please see a dermatologist or your primary care physician.

I hope this answers your query,I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor